# SDR P5CA9700529

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Seal Depressor
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON SAILBOAT INBOARD SIDE CHAFING DIAGONAL BRACE ON FORWARD END OF THE BRACE AND DOOR LIP.  TRIMMED 1 RADIUS IN SEAL DEPRESSOR, CHECKED CHAFING OK PER BOEING SRM 51-40-01, EDDY CURRENT CHECKED PER NDT MANUAL 51-00-00 RESTORED FINISH.
